Authors: Došen, Kosta 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: A BRIEF SURVEY OF FRAMES FOR THE LAMBEK CALCULUS
Journal: Mathematical Logic Quarterly
Volume: 38
Issue: 1
First page: 179
Last page: 187
Issue Date: 1-Jan-1992
ISSN: 0942-5616
DOI: 10.1002/malq.19920380113
Abstract: 
Models for the Lambek calculus of syntactic categories surveyed here are based on frames that are in principle of the same type as Kripke frames for intuitionistic logic. These models are extracted from the literature on models for relevant logics, in particular the ternary relationed models introduced in the early seventies. The purpose of this brief survey is to locate some open completeness problems for variants of the Lambek calculus in the context of completeness results based on various types of ternary relational models.
Keywords: Kripke models | Lambek calculus | Linear logic | Relevant logic
Publisher: Wiley

Show full item record

SCOPUSTM   
Citations

50
checked on Jul 13, 2024

Page view(s)

31
checked on May 10, 2024

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.